# SDR AALA201703079018

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 15,154 hours, 5,979 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SMOKE DETECTOR IN THE RIGHT AFT LAVATORY EMITTED A WARNING INDICATION. NO SMOKE IN THE LAVATORY AND NO INDICATION IN THE COCKPIT. ACCOMPLISHED SMOKE DETECTOR INSPECTION IAW AMM 26-14-01 WITH NO FAULTS NOTED. OPERATIONAL CHECK GOOD.
